# SDR AALA201605319015

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 11,769 hours, 4,754 cycles
- Engine: Iae V2533A5
- Engine time: 11,769 hours, 4,754 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V16488
- Condition: Failed
- Location: Left
- Part time: 11,769 hours, 4,754 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT CREW REPORTED A LOUD BANG FROM THE LT ENG ALONG WITH SEVERE YAWING TO THE LT DURING TAKEOFF.  ABORTED THE TAKEOFF BELOW 80 KNOTS & RETURNED TO THE GATE UNDER ITS OWN POWER.  PERFORMED BORESCOPE OF NR 1 ENG IAW JC 26L000072007 A5 ENG HPC & FOUND 9TH STAGE BLADES TO BE SEVERELY DAMAGED & OUT OF LIMITS.  REPLACED NR 1 ENG & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW TASK CARD 26L40071004.
